# SDR HEEA967624

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7161J
- Make and model: Bolkms BO105S
- Aircraft serial: S834
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Vanes
- Part number: 23060450
- Condition: Cracked
- Location: Nr 1
- Part time: 394 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING: CRACKED BEYOND SERVICEABLE LIMITS ON NR 1 NOZZLE VANES.  REPLACED DISCREPANT PART.
